Note on a partition theorem

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)108-109
Number of pages2
JournalGlasgow Mathematical Journal
Volume11
Issue number2
DOIs
StatePublished - Jan 1 1970

Fingerprint

Partition
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{ceeeccdc08eb42ddb70e735d27e7a27d,
title = "Note on a partition theorem",
author = "Andrews, {George E.}",
year = "1970",
month = "1",
day = "1",
doi = "10.1017/S0017089500000938",
language = "English (US)",
volume = "11",
pages = "108--109",
journal = "Glasgow Mathematical Journal",
issn = "0017-0895",
publisher = "Cambridge University Press",
number = "2",

}

Note on a partition theorem. / Andrews, George E.

In: Glasgow Mathematical Journal, Vol. 11, No. 2, 01.01.1970, p. 108-109.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Note on a partition theorem

AU - Andrews, George E.

PY - 1970/1/1

Y1 - 1970/1/1

UR - http://www.scopus.com/inward/record.url?scp=84974489755&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84974489755&partnerID=8YFLogxK

U2 - 10.1017/S0017089500000938

DO - 10.1017/S0017089500000938

M3 - Article

VL - 11

SP - 108

EP - 109

JO - Glasgow Mathematical Journal

JF - Glasgow Mathematical Journal

SN - 0017-0895

IS - 2

ER -